Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Irregular periods. Have PCOS. Taken medication for ovulation correction. On thyronorm

Hi.i hv irregular periods.get my menses once in3 or 4 mnths.i consultd dr she scannd n it ws detectd dat i g hd pcos n tsh level was 6.4 .i took ayurvedic treatment fr 6 mnths then i ws scand showd dat i dnt hv cyst .den she again gav me 3 mnths medicine 2 correct ovulation.even after takng medicine neithr m getng menes nos abs able 2 conceive.m tkng thyronorm 50mg since 3 mnths plz guide me what to do
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to health care magic forum,
This problem is related to thyroid problem as thyroid has many regulatory function on hormonal balance. So i personally advise you to take homeopathy treatment as it is very effective in thyroid and hormonal diseases. with help of homeopathy hypothyroidism is permanently curable disease and no need to take medicine for life time.
For more inquiry and/or online treatment write to:

Have a good health
Answered: Thu, 23 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor